Search Results

There are 19762 results for: content related to: Noniterative interface reconstruction algorithms for volume of fluid method

  1. A high-order fully explicit flux-form semi-Lagrangian shallow-water model

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 2, 20 May 2014, Pages: 103–133, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Article first published online : 19 FEB 2014, DOI: 10.1002/fld.3887

  2. State space approach to magnetohydrodynamic flow of perfectly conducting micropolar fluid with stretch

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 1, 10 September 2012, Pages: 114–134, Magdy A. Ezzat and Shreen El-Sapa

    Article first published online : 19 SEP 2011, DOI: 10.1002/fld.2687

  3. Fictitious domain methods for two-phase flow energy balance computations in nuclear components

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 8, 20 March 2012, Pages: 939–957, M. Belliard and I. Ramière

    Article first published online : 15 JUN 2011, DOI: 10.1002/fld.2587

  4. A correction for balancing discontinuous bed slopes in two-dimensional smoothed particle hydrodynamics shallow water modeling

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 7, 10 March 2013, Pages: 850–872, R. Vacondio, B. D. Rogers, P. K. Stansby and P. Mignosa

    Article first published online : 21 MAY 2012, DOI: 10.1002/fld.3687

  5. A high-order discontinuous Galerkin method for all-speed flows

    International Journal for Numerical Methods in Fluids

    Volume 77, Issue 4, 10 February 2015, Pages: 224–247, S. M. Renda, R. Hartmann, C. De Bartolo and M. Wallraff

    Article first published online : 7 DEC 2014, DOI: 10.1002/fld.3987

  6. On the uncertainty of CFD in sail aerodynamics

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 11, 20 August 2013, Pages: 1146–1164, I.M. Viola, P. Bot and M. Riotte

    Article first published online : 15 FEB 2013, DOI: 10.1002/fld.3780

  7. Hybridizable discontinuous Galerkin p-adaptivity for wave propagation problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1244–1262, Giorgio Giorgiani, Sonia Fernández-Méndez and Antonio Huerta

    Article first published online : 20 FEB 2013, DOI: 10.1002/fld.3784

  8. Simulation of the Navier–Stokes equations in three dimensions with a spectral collocation method

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 103–129, Christopher J. Subich, Kevin G. Lamb and Marek Stastna

    Article first published online : 20 MAR 2013, DOI: 10.1002/fld.3788

  9. A quasi-dynamic procedure for coupled thermal simulations

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 11, 20 August 2013, Pages: 1183–1206, Marc-Paul Errera and Bénédicte Baqué

    Article first published online : 7 MAR 2013, DOI: 10.1002/fld.3782

  10. Coupling of finite volume and finite element subdomains using different time integrators

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1286–1306, Zhe Li, Alain Combescure and Francis Leboeuf

    Article first published online : 19 MAR 2013, DOI: 10.1002/fld.3786

  11. A pressure-based method with AUSM-type fluxes for MHD flows at arbitrary Mach numbers

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 11, 20 August 2013, Pages: 1165–1182, C.M. Xisto, J.C. Páscoa and P.J. Oliveira

    Article first published online : 14 FEB 2013, DOI: 10.1002/fld.3781

  12. A C2-continuous high-resolution upwind convection scheme

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1263–1285, L. Corrêa, G.A. B. Lima, M.A. C. Candezano, M.P. S. Braun, C.M. Oishi, H.A. Navarro and V.G. Ferreira

    Article first published online : 20 FEB 2013, DOI: 10.1002/fld.3785

  13. Comparison of non-reflective boundary conditions for a free-rising turbulent axisymmetric plume

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1307–1320, T. Hattori, S.E. Norris, M.P. Kirkpatrick and S.W. Armfield

    Article first published online : 19 MAR 2013, DOI: 10.1002/fld.3789

  14. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Article first published online : 20 JUL 2011, DOI: 10.1002/fld.2620

  15. Improved error and work estimates for high-order elements

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 11, 20 August 2013, Pages: 1207–1218, Rainald Löhner

    Article first published online : 17 FEB 2013, DOI: 10.1002/fld.3783

  16. Interface problems with quadratic X-FEM: design of a stable multiplier space and error analysis

    International Journal for Numerical Methods in Engineering

    Volume 100, Issue 11, 14 December 2014, Pages: 834–870, G. Ferté, P. Massin and N. Moës

    Article first published online : 21 OCT 2014, DOI: 10.1002/nme.4787

  17. A systematic study of rare gas atoms encapsulated in small fullerenes using dispersion corrected density functional theory

    Journal of Computational Chemistry

    Volume 36, Issue 2, January 15, 2015, Pages: 88–96, Rebecca Sure, Ralf Tonner and Peter Schwerdtfeger

    Article first published online : 13 DEC 2014, DOI: 10.1002/jcc.23787

  18. A design of residual error estimates for a high order BDF-DGFE method applied to compressible flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 6, 30 October 2013, Pages: 523–559, V. Dolejší

    Article first published online : 27 MAY 2013, DOI: 10.1002/fld.3811

  19. Approximations of the Carrier–Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 4, 10 June 2012, Pages: 763–780, Sudi Mungkasi and Stephen G. Roberts

    Article first published online : 9 JUN 2011, DOI: 10.1002/fld.2607

  20. Implicit solvers using stabilized mixed approximation

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 991–1006, Qifeng Liao and David Silvester

    Article first published online : 22 JUN 2012, DOI: 10.1002/fld.3697